# SDR 98ZZZX471

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3020R
- Make and model: Cessna 320A
- Aircraft serial: 320A0020
- Engine: Cont TSIO470B
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Filter
- Part number: CH48104
- Condition: Failed
- Location: Auxiliary Oil
- Part time: 73 hours
- Component: Champion
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND FILTER PLEATS POPPED OUTWARD ALLOWING OIL TO PASS THROUGH UNFILTERED.  FOUND AUXILIARY OIL FILTER INSTALLATION HOSES CROSSED REVERSING THE OIL FLOW THROUGH THE FILTER.  RECOMMEND ONE-TIME INSPECTION OF HOSE ROUTING ON SAME TYPE INSTALLATIONS.
